# SDR 08FDEA01435

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 41,098 hours, 9,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DOOR CUT OUT, NR 7 LOWER JAMB SUPPORT FITTING MOUNTING HOLE   CRACKED.   MOUNTING HOLES REAMED PER SRM 53-50-00 FIG. 10 VOL.I. AND BUSHING REPAIR CARRIED OUT PER SRM 53-50-00   FIG. 10. VOL.I. BUSHING FABRICATED PER SRM 53-50-00 FIG. 10 VOL.I. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
